| Model Number |
EPK-I5500C |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.Model epk-i5500c-us is available in the usa with 510k number k190805.Evaluation summary: it was caused due to the insufficient connection between the scope connector and the processor socket.This report is being filed as part of the pentax backlog management plan.
Event or Problem Description
The time of event is unknown.There was no report of patient harm.All merchandise epk-i5500c imagina processor have to be check to ensure they have the latest software.Upon checking the video image of the processor, the endoscope video image freezes after a slight movement on the scope housing connector, causing intermittent signal connection to the video image due to the scope receptacle being misaligned/loose.Description of any actions taken: currently hold in video dept.And system for further evaluation.Product manager has been informed.